# SDR HNAA2024102901034

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 45,245 hours, 41,498 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B, A

## Discrepancy

ENGINE 2 SHUTDOWN IN FLIGHT, WITH NO N2 ROTATION DFRL  28OCT24  21:14  PHL   MX FOUND FOD IN CORE AND EXHAUST.  RAR #2 ENGINE IAW WC 710000 AND OPS CHECKED IAW WC 727000
